MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM2015OS
Medical Device Problem Codes Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Emotional Changes (1831); Inflammation (1932); Pain (1994); Seroma (2069); Hernia (2240); Obstruction/Occlusion (2422); Abdominal Distention (2601); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced bowel obstruction, recurrence, and abdominal pain.Post-operative patient treatment included revision surgery and mesh removal.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral hernia.It was reported that after implant, the patient experienced distention, seroma, defective mesh, pain, suffering, inflammation, adhesions, mesh migration, mental pain, disability, impairment, mesh failure, loss of enjoyment of life, bowel obstruction, recurrence, and abdominal pain.Post-operative patient treatment included x-rays, iv fluids, ng tube, advancing diet, antinausea/antiemetic medications, pain medication, mesh revision, revision surgery and mesh removal.
 
Additional Manufacturer Narrative
Correction: b2 (removed hospitalization), h6 (removed imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10929889
Report Number9615742-2020-02747
Device Sequence Number11452542
Product Code FTL
UDI-Device Identifier10884521190467
UDI-Public10884521190467
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberSYM2015OS
Device Catalogue NumberSYM2015OS
Device Lot NumberPSI1161X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer02/05/2025
02/26/2025
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date02/18/2025
02/27/2025
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABSORBABLE TACKER.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American